# SDR HALA2010031800125

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 28,687 hours, 5,400 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAULT AFTER LDG (ADD OIL).  T/S PER FIM 49-11-22-00-116 PERFORMED ECU FAULT BITE WITH NO FAULTS DETECTED; CHECKED QTY FOUND FULL, NO EVIDENCE OF OIL LEAK.  RAN APU UNDER LOAD NO PR'S NOTED.  RE-INSPECTED APU FOR LEAKS.  CLEANED OIL LEVEL SENSOR CONNECTOR.  RE-INSTALLED, RAN OPS CHECK GOOD.  OK FOR CONT SERVICE.
